RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 45, Issue 2  


Estimation problems for coefficients of stochastic partial differential equations. Part III
I. A. Ibragimov, R. Z. Khas'minskii
209
Multivariate rank correlations: a Gaussian field on a direct product of spheres
V. I. Piterbarg, Yu. N. Tyurin
236
Convergence of some integrals associated with Bessel processes
A. S. Cherny
251
Ratio limit theorems for self-adjoint operators and symmetric Markov chains
M. G. Shur
268
Superposition of Ornstein–Uhlenbeck type processes
O. E. Barndorff-Nielsen
289
Purely game-theoretic random sequences: II. Limiting empirical distributions and strong central limit theorem
M. Minozzo
312
Binomial approximation to the Poisson binomial distribution: The Krawtchouk expansion
B. Roos
328

Short Communications
An asymptotic representation for the likelihood ratio for multidimensional samples with discontinuous desities
I. S. Borisov, D. V. Mironov
345
On testing a hypothesis which is close to a simple hypothesis
Yu. I. Ingster
356
Macrodimension: an invariant of local dynamics
V. A. Malyshev
368
Semimartingale functions of a class of diffusion processes
M. G. Mania, R. N. Tevzadze
374
On a maximum of stable Lévy processes
G. M. Molchan
380
Estimates for the Syracuse problem via a probabilistic model
K. A. Borovkov, D. Pfeifer
386
Some results of stable convergence for exchangeable random variables in Hilbert spaces
M. E. Mancino, L. Pratelli
395
On the Monge–Kantorovich duality theorem
D. Ramachandran, L. Rüschendorf
403
A reparametrization of the symmetric $\alpha$-stable distributions and their dispersive ordering
R. Zieliński
410

Letter to the Editor
Letter to the editors
V. V. Sazonov
411

Reviews and Bibliography
Book review: Kolchin V. F. “Random Graphs”
V. A. Vatutin
412
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020